[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

[IPp] Re: glucagon and vomiting

The lows can cause the nausea and vomiting but the
sudden, forced dumping of large amounts of stored
glucose (which the glucagon does, and is harsh on the
system) can also make you feel sick that way.

It doesn't make everyone vomit or feel nauseous, in
case anyone was wondering. The lower doses don't seem
to do that like the higher ones do.

Take care, Kerri
"I've seen and met angels wearing the disguise of
ordinary people leading ordinary lives, filled with
love, compassion, forgiveness, and sacrifice." - Tracy
Chapman [Heaven's Here on Earth, 1994]

email @ redacted wrote:
My endo told me that the vomiting is not from the
glucagon, but the body's
response to going so low as to lose consciousness.
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
help SUPPORT Insulin Pumpers http://www.insulin-pumpers.org/donate.shtml